SEMILINEAR HYPERBOLIC CAUCHY-PROBLEM FOR SCALAR OPERATOR WHEN THE INITIAL DATA ARE DISCONTINUOUS OVER A SUBMANIFOLD

被引:0
作者
FRANCHETEAU, J
机构
来源
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES | 1994年 / 73卷 / 01期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:67 / 110
页数:44
相关论文
共 11 条
[1]  
BAHOURI H, 1992, INDIANA U MATH J, V41
[2]  
BONY JM, 1983, AUG P INT C MATH WAR
[3]  
BONY JM, 1979, ECOLE POLYTECHNIQUE
[4]  
Chazarain J., 1981, INTRO THEORIE EQUATI
[5]  
FRANCHETEAU J, 1991, THESIS U RENNES 1
[6]  
Hormander L., 1983, ANAL LINEAR PARTIAL, VIII
[8]  
METIVIER G, DUKE MATH J, V53
[9]   STRIATED SOLUTIONS OF SEMILINEAR, 2-SPEED WAVE-EQUATIONS [J].
RAUCH, J ;
REED, M .
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 1985, 34 (02) :337-353
[10]   DISCONTINUOUS PROGRESSING WAVES FOR SEMILINEAR SYSTEMS [J].
RAUCH, J ;
REED, MC .
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 1985, 10 (09) :1033-1075